Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goldengirl

Skin feels like sandpaper!

Recommended Posts

My son is on Mino 100 mg 2x daily, benzaclin 2 x daily. He has extremely dry and irritated skin. I was thinking it was the benzaclin but he only used it a few days and now he olnly uses a small amount if he isn't too dry. Does the Mino dry skin as well? This is getting very depressing. We try emu oil, but I am scared of it because it made him look oily and dry at the same time. Last night he grabbed the Pen Kera creme out of the cupboard to use that. I'm pretty sure that will clog pores.

This is very depressing because the first few days he seemed to be clearing up. He has a couple of cysts forming as well. I don't know what to do.

Share this post


Link to post
Share on other sites

mino doesn't dry skin - its the benzaclin. call your derm and ask him if 2 times a day is too much because im sure if he put it on once a day and not caked it on he would be fine.

Share this post


Link to post
Share on other sites

Come off the benzac. Your son does have very sensitive skin I must say. Keep going on with the antibiotics, don't worry about them drying the face or anything, all they do is kill bactera. If 3 months up and nothing changes, I'm afraid you have to discuss accutane with his derm, cuz you're talking about cystic acne here.

Share this post


Link to post
Share on other sites

Thanks so much. I appreciate the responses. I will have him avoid the Benzaclin.

I am so thankful for this forum and the support. We have gotten so much helpful information. It feels like familly, with everyone looking out for each other. We don't feel so alone and isolated while trying to fight this.

IRfreak - I think you're right about my boys having a game addiction. I have no doubt about it. We are working on it. Our family doctor told my son that he should get up and move after 1 hr and 1/2 computer or sitting time. I hope he takes heed.

Also, I did find the Emu oil and my son said it was helping. So that is a great thing. I think till his skin is less rough, nothing is going to penetrate properly. Thanks for the tip.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×